# SDR AALA2020090131018

- Difficulty date: August 29, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.070 X 0.470 X 0.063 INCH CORRODED AREA ON LOWER SILL FR 68 AT LEVEL STR 23R AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR ON LOWER SILL FR 68 AT LEVEL STR 23R IAW  A321 SRM 53-41-14-300-001 PARAGRAPH 2 REPAIR PRINCIPLE 5.
